# SDR DALA2024011800800

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 85,639 hours, 27,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604 EXIT SIGN IS ABOUT TO FALL OFF. CORRECTIVE ACTION: R/R EXIT SIGN ABOVE DOOR AT LOC 604 IN REF WITH B757 AMM 33-51. (0157944)
